Skip to main content

Birational Geometry, B-branes and Artin Stacks

Searching for OpenAIRE data...

Publications

On some (co)homological invariants of coherent matrix factorizations

Author(s): Pippi, Massimo
Published in: 2020
Publisher: -
DOI: 10.48550/arxiv.2011.14740

On Gromov-Yomdin type theorems and a categorical interpretation of holomorphicity

Author(s): Federico Barbacovi, Jongmyeong Kim
Published in: 2021
Publisher: arXiv preprint
DOI: 10.48550/arxiv.2110.12597

Spherical functors and the flop-flop autoequivalence

Author(s): Barbacovi, Federico
Published in: 2020
Publisher: arXiv preprint
DOI: 10.48550/arxiv.2007.14415

Line fields on punctured surfaces and twisted derived categories

Author(s): Segal, Ed
Published in: 2021
Publisher: arXiv preprint
DOI: 10.48550/arxiv.2106.05745

Entropy of the composition of two spherical twists

Author(s): Federico Barbacovi, Jongmyeong Kim
Published in: 2021
Publisher: arXiv preprint
DOI: 10.48550/arxiv.2107.06079

On the composition of two spherical twists

Author(s): Barbacovi, Federico
Published in: 2020
Publisher: arXiv preprint
DOI: 10.48550/arxiv.2006.06016

Motivic and ℓ-adic realizations of the category of singularities of the zero locus of a global section of a vector bundle

Author(s): Pippi, Massimo
Published in: Selecta Mathematica, 28, 2022, ISSN 1022-1824
Publisher: Birkhauser Verlag
DOI: 10.1007/s00029-021-00734-2

Dimer models and Hochschild cohomology

Author(s): Michael Andrew Wong
Published in: J. Algebra, 585 (1), 2021, ISSN 0021-8693
Publisher: Academic Press
DOI: 10.1016/j.jalgebra.2021.06.003

A non-commutative Bertini theorem

Author(s): Jørgen Vold Rennemo, Ed Segal, Michel Van den Bergh
Published in: Journal of Noncommutative Geometry, 13/2, 2019, Page(s) 609-616, ISSN 1661-6952
Publisher: European Mathematical Society Publishing House
DOI: 10.4171/jncg/334

Hori-mological projective duality

Author(s): Jørgen Vold Rennemo, Ed Segal
Published in: Duke Mathematical Journal, 168/11, 2019, Page(s) 2127-2205, ISSN 0012-7094
Publisher: Duke University Press
DOI: 10.1215/00127094-2019-0014

All Autoequivalences are Spherical Twists

Author(s): Ed Segal
Published in: International Mathematics Research Notices, 2018, Page(s) rnw326, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnw326

Discriminants and semi-orthogonal decompositions

Author(s): Kite, Alex; Segal, Ed
Published in: Comm. Math. Phys., 390, 2022, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-021-04298-2